Sweadish Lifesciences
Diclofenac (50mg) + Paracetamol (325mg) + Trypsin Chymotrypsin (000IU)
Dipsyn Plus Tablet is a pain-relieving medicine used to treat pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It may also relieve muscle pain, back pain, toothache, or pain in the ear and throat.
Tablet
Dipsyn Plus Tablet should be taken with food to prevent an upset stomach. The dose and duration depend on the condition being treated and how well it helps your symptoms. Common side effects include nausea, vomiting, diarrhea, heartburn, stomach pain, and indigestion. Consult your doctor if these side effects persist or worsen. Inform your doctor if you have a history of ulcers, high blood pressure, or any heart, kidney, or liver problems. Pregnant or breastfeeding women should consult their doctor before starting treatment. Avoid alcohol as it can cause excessive drowsiness.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush, or break it. Dipsyn Plus Tablet is to be taken with food.
Dipsyn Plus Tablet is a combination of three medicines: Diclofenac, Paracetamol, and Trypsin Chymotrypsin. Diclofenac is a non-steroidal anti-inflammatory drug (NSAID) and Paracetamol is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Trypsin Chymotrypsin is a combination of enzymes that break down proteins into smaller fragments, making them available for absorption into the blood. They increase blood supply in the affected area and reduce swelling.
You have been prescribed this combination medicine for relieving pain and inflammation. Take it with food to avoid getting an upset stomach. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking Dipsyn Plus Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.